International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 1, Pages 29-34

Some results on composition operators on 2

R. K. Singh, D. K. Gupta, and B. S. Komal

Mathematics Department, University of Jammu, Jammu 180001, India

Received 12 August 1978

Copyright © 1979 R. K. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A necessary and sufficient condition for a bounded operator to be a composition operator is investigated in this paper. Normal, quasi-hyponormal, paranormal composition operators are characterised.